MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 38MM HUMERAL CONST LINER +2.5

EXACTECH, INC. EQUINOXE; REVERSE 38MM HUMERAL CONST LINER +2.5
Model Number 320-38-13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical device(s): 320-10-00, 53479003, equinoxe reverse tray adapter plate tray +0.
 
Event or Problem Description
Approximately 6.5 yrs postop the initial implant, the (b)(6) male patient dislocated the right reverse shoulder which led to the revision surgery.The surgeon stated the humeral liner became disassociated from the humeral tray which caused the dislocation of the reverse shoulder and the revision surgery to reduce the reverse shoulder.Patient was stable when leaving the operating room.Devices to be returned.
 
Additional Manufacturer Narrative
Section h10: (d4) serial number: (b)(6), expiration date: 11-jun-2018.(h3) the revision reported in (b)(4) was likely the result of a combination of the dislocation and the humeral liner disassociation.It is unclear if the dislocation allowed for the humeral liner to disassociate or if the humeral liner disassociation led to the dislocation.(h4) device manufacture date: 13-jun-2013.*no information provided in the following section(s): a4, a5, b6, b7, g8, h7, h9.

Brand Name
EQUINOXE
Common Device Name
REVERSE 38MM HUMERAL CONST LINER +2.5
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10023928
Report Number1038671-2020-00283
Device Sequence Number3117021
Product Code KWT
UDI-Device Identifier10885862086686
UDI-Public10885862086686
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2018
Device Model Number320-38-13
Device Catalogue Number320-38-13
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2020
Supplement Date Received by Manufacturer08/14/2020
Initial Report FDA Received Date05/05/2020
Supplement Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR